On the zero forcing number of generalized Sierpinski graphs

Document Type: Research Paper


1 Imam Khomeini International University

2 Yazd University

3 Yazd University‎


In this article we study the Zero forcing number of Generalized Sierpi'{n}ski graphs $S(G,t)$‎. ‎More precisely‎, ‎we obtain a general lower bound on the Zero forcing number of $S(G,t)$ and we show that this bound is tight‎. ‎In particular‎, ‎we consider the cases in which the base graph $G$ is a star‎, ‎path‎, ‎a cycle or a complete graph‎.


Main Subjects

[1] AIM Minimum Rank-Sp ecial Graphs Work Group, Zero forcing sets and the minimum rank of graphs, Linear Algebra Appl. , 428 (2008) 1628{1648.
[2] F. Barioli, W. Barrett, S. M. Fallat, H. T. Hall, L. Hogb en, B. Shader, P. Van Den Driessche and H. Van Der Holst,
Zero forcing parameters and minimum rank problems, Linear Algebra Appl. , 433 (2010) 401{411.
[3] P. Dorb ec and S. Kla vzar, Generalized p ower domination: propagation radius and Sierpi nski graphs, Acta Appl. Math. , 134 (2014) 75{86.
[4] C. J. Edholm, L. Hogb en, M. Hyunh, J. LaGrange and D. D. Row, Vertex and edge spread of zero forcing numb er, maximum nullity, and minimum rank of a graph, Linear Algebra Appl. , 436 (2010) 4352{4372.
[5] L. Eroh, C. X. Kang and E. Yi, A comparison b etween the metric dimension and zero forcing numb er of trees and unicyclic graphs, Acta Math. Sin. , (Engl. Ser.), 33 (2017) 731{747.
[6] E. Esta ji and J. A. Ro drguez-Velazquez, The strong metric dimension of generalized Sierpi nski graphs with p endant vertices, Ars Math. Contemp. , 12 (2016) 127{134.
[7] A. Estrada-Moreno and J. A. Ro drguez-Velazquez, On the General Randic index of p olymeric networks mo delled by generalized Sierpi nski graphs, Discrete Appl. Math. , (2018) 1{19.
[8] J. Geetha and K. Somasundaram, Total coloring of generalized Sierpi nski graphs, Australas. J. Combin. , 63 (2015) 58{69.
[9] S. Gravier, M. Ko vse, Mi. Mollard, J. Moncel and A. Parreau, New results on variants of covering co des in Sierpi nski graphs, Des. Codes Cryptogr. , 69 (2013) 181{188.
[10] S. Gravier, M. Ko vse and A. Parreau, Generalized Sierpi nski graphs, in: Posters at EuroComb11, Renyi Institute, Budap est, 2011, http://www.renyi.hu/conferences/ec11/posters/parreau.pdf
[11] L. H. Huang, G. J. Chang and H. G. Yeh, On minimum rank and zero forcing sets of a graph, Linear Algebra Appl. , 432 (2010) 2961{2973.
[12] S. Kla vzar and U. Milutinovic, Graphs S ( n; k ) and a variant of the Tower of Hanoi problem, Czechoslovak Math. J. , 47 (1997) 95{104.
[13] S. Kla vzar, U. Milutinovic and C. Petr, 1-Perfect co des in Sierpi nski graphs, Bul l. Austral. Math. Soc. , 66 (2002) 369{384.
[14] S. Kla vzar, I. Peterin and S. S. Zemljic, Hamming dimension of a graph The case of Sierpi nski graphs, European J. Combin. , 34 (2013) 460{473.
[15] F. Ramezani, E. D. Ro drguez-Bazan and J. A. Ro drguez-Velazquez, On the Roman domination numb er of gener- alized Sierpi nski graphs, Filomat , 31 (2017) 6515{6528.
[16] J. A. Ro drguez-Velazquez, E. D. Ro drguez-Bazan and A. Estrada-Moreno, On Generalized Sierpi nski Graphs,
Discuss. Math. Graph Theory , 37 547{560.
[17] D. D. Row, A technique for computing the zero forcing numb er of a graph with a cut-vertex, Linear Algebra Appl. , 436 (2012) 4423{4432.
[18] E. Vatando ost and Y. Golkhandy Pour, On the zero forcing numb er of some Cayley graphs, Algebraic Structures and Their Applications , 4 (2017) 15-25.